MAUDE Adverse Event Report: ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 16MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 16MM; BONE FIXATION SCREW/PLATE
Model Number LOCKING SCREW, TITANIUM 3.5MM X 16MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 05/17/2023, it was reported by a sales representative via phone that an ar-8935l-16 locking screw would not thread into the plate.This was discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper bone prep, misaligned insertion, prying/leveraging the device during insertion.

Brand Name
LOCKING SCREW, TITANIUM 3.5MM X 16MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19296950
Report Number1220246-2024-03152
Device Sequence Number6733038
Product Code HWC
UDI-Device Identifier00888867050877
UDI-Public00888867050877
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING SCREW, TITANIUM 3.5MM X 16MM
Device Catalogue NumberAR-8935L-16
Device Lot Number14954601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown